Homotopy preserving functors
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 29 (1988) no. 4, p. 287-296
@article{CTGDC_1988__29_4_287_0,
     author = {Stramaccia, Luciano},
     title = {Homotopy preserving functors},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {29},
     number = {4},
     year = {1988},
     pages = {287-296},
     zbl = {0672.55005},
     mrnumber = {991204},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1988__29_4_287_0}
}
Stramaccia, L. Homotopy preserving functors. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 29 (1988) no. 4, pp. 287-296. http://www.numdam.org/item/CTGDC_1988__29_4_287_0/

1 F. Cathey & J. Segal, Strong Shape Theory and resolutions, Top. Appl.15 (1983), 119-130, | MR 686090 | Zbl 0505.55012

2, D. Dikranjan & E. Giuli, Epimorphisms and cowellpoweredness of epireflective subcategories of TOP, Rend. Circ. Mat. Palermo, Suppl, 6 (1984), 121-136, | MR 782710 | Zbl 0588.54017

3, D. Dikranjan & E. Giuli, Closure operators induced by topological epireflections, Coll, Math, Soc, J, Bolyai, Eger 1983 (to appear), | MR 863906 | Zbl 0601.54016

4, D.A. Edwards & H.M. Hastings, Čech and Steenrod homotopy theories with applications to Geometric Topology, Lecture Notes in Math, 542, Springer (1976), | MR 428322 | Zbl 0334.55001

5, R. Engelking, General Topology, Monogr. Math. 60, Warsawa, 1977, | MR 500780 | Zbl 0373.54002

6, E. Giuli, Pro-reflective subcategories, J. Pure Appl. Alg. 33 (1984), 19-29, | MR 750228 | Zbl 0533.18002

7, H. Herrlich & G. Strecker, Category Theory, Heldermann, Berlin 1979, | MR 571016 | Zbl 0437.18001

8, S. Mardešić & J. Segal, Shape Theory, North Holland, 1982, | MR 676973 | Zbl 0495.55001

9, K. Morita, On shapes of topological spaces, Fund. Math. 86 (1975), 251-259, | MR 388385 | Zbl 0296.54034

10, J.R. Porter & C. Votaw, S(α)-spaces and regular Hausdorff extensions, Pacific J. Math. 45 (1973), 327-375, | MR 319144 | Zbl 0262.54020

11, T. Porter & J.M. Cordier, Homotopy limits and homotopy coherence, Mimeographed Notes, Perugia, 1984,

12, R. Pupier, La complétion universelle d'un produit d'espaces complètement réguliers, Publ. Dept. Math. Lyon 6-2 (1969), | Numdam | MR 256355 | Zbl 0194.23701

13, F. Schwarz, Product compatible reflectors and exponentiability, Proc, Int, Conf, Categorical Topology, Toledo 1983, Heldermann (1984), 505-522, | MR 785032 | Zbl 0553.18004

14, L. Stramaccia, Monomorphisms and epimorphisms of inverse systems, Comm. Math. Univ. Carolinae 24 (1983), 495-505, | MR 730145 | Zbl 0533.18001

15, L. Stramaccia, Reflective subcategories and dense subcategories, Rend. Sem. Mat. Univ. Padova 67 (1982), 181-198, | Numdam | MR 682712 | Zbl 0528.18002